Approximate Controllability of Nonlocal Impulsive Stochastic Differential Equations with Delay

Part of the Advances in Mechanics and Mathematics book series (AMMA, volume 41)


This paper concerns with the approximate controllability of nonlocal impulsive stochastic differential equations with delay in Hilbert space setting. Using stochastic analysis and fixed point approach, a new set of sufficient conditions is formulated that guarantees the approximate controllability of the considered stochastic system. To show the effectiveness of the developed theory, an example is constructed.


  1. 1.
    Kalman, R.E., Ho, Y.C., Narendra, K.S.: Controllability of linear dynamical systems, Contrib. Differ. Equ. 1, 189–213 (1963).MathSciNetzbMATHGoogle Scholar
  2. 2.
    Quinn, M.D., Carmichael, N.: An approach to nonlinear control problem using fixed point methods, degree theory and pseudo-inverses, Numer. Funct. Anal. Optim. 7, 197–219 (1984).MathSciNetCrossRefGoogle Scholar
  3. 3.
    Kumar, S., Sukavanam, N.: Controllability of second-order systems with nonlocal conditions in Banach spaces, Numer. Funct. Anal. Optim. 35, 423–431 (2014).MathSciNetCrossRefGoogle Scholar
  4. 4.
    Triggiani, R.: A note on the lack of exact controllability for mild solutions in Banach spaces, SIAM J. Control Optim. 15, 407–411 (1977).MathSciNetCrossRefGoogle Scholar
  5. 5.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1992.CrossRefGoogle Scholar
  6. 6.
    Mahmudov, N.I.: Controllability of linear stochastic systems in Hilbert spaces, J. Math. Anal. Appl. 259, 64–82 (2001).MathSciNetCrossRefGoogle Scholar
  7. 7.
    Mahmudov, N.I.: Controllability of semilinear stochastic systems in Hilbert spaces, J. Math. Anal. Appl. 288, 197–211 (2003).MathSciNetCrossRefGoogle Scholar
  8. 8.
    Mahmudov, N.I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control Optim. 42, 1604–1622 (2003).MathSciNetCrossRefGoogle Scholar
  9. 9.
    Dauer, J.P., Mahmudov, N.I.: Controllability of stochastic semilinear functional differential equations in Hilbert spaces, J. Math. Anal. Appl. 290, 373–394 (2004).MathSciNetCrossRefGoogle Scholar
  10. 10.
    Balachandran, K., Karthikeyan, S., Kim, J.H.: Controllability of semilinear stochastic integrodifferential systems, Kybernetika, 43, 31–44 (2007).MathSciNetzbMATHGoogle Scholar
  11. 11.
    Matar, M.M.: On controllability of some stochastic semilinear integrodifferential systems in Hilbert spaces, Int. Math. Forum, 6, 1225–1239 (2011).MathSciNetzbMATHGoogle Scholar
  12. 12.
    Karthikeyan, S., Balachandran, K., Sathya, M.: Controllability of nonlinear stochastic systems with multiple time-varying delays in control, Int. J. Appl. Math. Comput. Sci. 25, 207–215 (2015).MathSciNetCrossRefGoogle Scholar
  13. 13.
    Sakthivel, R.: Approximate controllability of impulsive stochastic evolution equations, Funkcial. Ekvac. 52, 381–393 (2009).MathSciNetCrossRefGoogle Scholar
  14. 14.
    Sakthivel, R., Nieto J.J., Mahmudov, N.I.: Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay, Taiwanese J. Math. 14(5), 1777–1797 (2010).MathSciNetCrossRefGoogle Scholar
  15. 15.
    Shen, L. Sun, J.: Relative controllability of stochastic nonlinear systems with delay in control, Nonlinear Anal.: Real World Applications, 13, 2880–2887 (2012).MathSciNetCrossRefGoogle Scholar
  16. 16.
    Shen, L. Sun, J.: Approximate controllability of abstract stochastic impulsive systems with multiple time-varying delays, Int. J. Robust. Nonlinear Control, 23, 827–838 (2013).MathSciNetCrossRefGoogle Scholar
  17. 17.
    Shen, L., Wu, Q.: Approximate controllability of nonlinear stochastic impulsive systems with control acting on the nonlinear terms, Int. J. Control, 87(8), 1672–1680 (2014).MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ning, H., Qing, G. Approximate controllability of nonlinear stochastic partial differential systems with infinite delay, Adv. Difference Equ. 85, DOI 10.1186/s13662-015-0434-6, (2015).Google Scholar
  19. 19.
    Shukla, A., Arora, U., Sukavanam, N.: Approximate controllability of retarded semilinear stochastic system with non local conditions, J. Appl. Math. Comput. 49, 513–527 (2015).MathSciNetCrossRefGoogle Scholar
  20. 20.
    Arora, U., Sukavanam, N.: Approximate controllability of impulsive semilinear stochastic system with delay in state Stoch. Anal. Appl. 34(6), 1111–1123 (2016).MathSciNetzbMATHGoogle Scholar
  21. 21.
    Mokkedem, F.Z., Fu, X.: Approximate controllability for a semilinear stochastic evolution system with infinite delay in L p space, Appl. Math. Optim. 75, 253–283 (2017).MathSciNetCrossRefGoogle Scholar
  22. 22.
    Curtain, R.F., Zwart, H.: An Introduction to Infinite-Dimensional Linear Systems Theory, Springer-Verlag, New York, 1995.CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of DelhiDelhiIndia

Personalised recommendations